# SDR CALA0001741

- Difficulty date: November 12, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR CUTOUT REPAIR STRAP CORRODED.  THE STRAP WAS REMOVED AND A NEW STRAP WAS INSTALLED IAW SRM 51-30-5, 53-05, FIGURE B, AND 51-10-4.
